Alert archive / Nebraska / River Flood Warnings in 2019
River Flood Warning 6, NWS North Platte, NE
NWS North Platte, NE issued this river flood warning at Jul 8, 2019, 8:48 PM MDT for Garden County, Keith County, Nebraska. It took effect at Jul 9, 2019, 6:00 AM MDT. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2019, 8:48 PM MDT (02:48 UTC)
- In effect from
- Jul 9, 2019, 6:00 AM MDT
- Expired
- Jul 11, 2019, 9:03 PM MDT
- In force
- 63 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Garden County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at Lewellen (LEWN1).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
395 WGUS43 KLBF 090248 FLWLBF BULLETIN -IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service North Platte NE 948 PM CDT Mon Jul 8 2019 ...The National Weather Service in North Platte has issued a Flood Warning for the following rivers in Nebraska... North Platte River at Lewellen affecting Garden and Keith Counties. .Heavy rain upstream of Lake McConaughy will lead to minor flooding along the North Platte River at Lewellen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely and the road beneath may not be intact. Vehicles caught in rising waters should be abandoned quickly. && NEC069-101-101448- /O.NEW.KLBF.FL.W.0006.190709T1200Z-190711T1200Z/ /LEWN1.1.ER.190709T1200Z.190709T1200Z.190710T1200Z.UU/ 848 PM MDT Mon Jul 8 2019 The National Weather Service in North Platte has issued a * Flood Warning for The North Platte River at Lewellen. * from Tuesday morning to Thursday morning. * At 7:45 PM Monday the stage was 7.3 feet. * Flood stage is 7.5 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise to near flood stage tomorrow morning, then fall below flood stage Wednesday morning. * Impact...At 7.5 feet...Minor flood stage. Overflow and high water table levels will cause seepage and flooding of basements and crawl spaces near and along the river. * Flood history...This crest compares to a previous crest of 7.5 feet on Dec 16 2005. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ CLB
5 follow-up statements
350 WGUS83 KLBF 091557 FLSLBF Flood Statement National Weather Service North Platte NE 1057 AM CDT Tue Jul 9 2019 ...The Flood Warning continues for the following rivers in Nebraska... North Platte River at Lewellen affecting Garden and Keith Counties. .Heavy rain upstream of Lake McConaughy will lead to minor flooding along the North Platte River at Lewellen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely and the road beneath may not be intact. Vehicles caught in rising waters should be abandoned quickly. Do not let children play near the river during high water. && NEC069-101-110357- /O.EXT.KLBF.FL.W.0006.000000T0000Z-190712T1200Z/ /LEWN1.1.ER.190709T1800Z.190709T1800Z.190711T1200Z.UU/ 957 AM MDT Tue Jul 9 2019 The Flood Warning continues for The North Platte River at Lewellen. * until Friday morning. * At 8:45 AM Tuesday the stage was 7.4 feet. * Flood stage is 7.5 feet. * Forecast...The river is expected to rise to near flood stage this afternoon. * Impact...At 7.5 feet...Minor flood stage. Overflow and high water table levels will cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ kulik
947 WGUS83 KLBF 101523 FLSLBF Flood Statement National Weather Service North Platte NE 1023 AM CDT Wed Jul 10 2019 ...The Flood Warning continues for the following rivers in Nebraska... North Platte River at Lewellen affecting Garden and Keith Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely and the road beneath may not be intact. Vehicles caught in rising waters should be abandoned quickly. Do not let children play near the river during high water. && NEC069-101-120322- /O.CON.KLBF.FL.W.0006.000000T0000Z-190712T1200Z/ /LEWN1.1.ER.190710T1800Z.190710T1800Z.190711T1200Z.UU/ 923 AM MDT Wed Jul 10 2019 The Flood Warning continues for The North Platte River at Lewellen. * until Friday morning. * At 8:45 AM Wednesday the stage was 7.5 feet. * Flood stage is 7.5 feet. * Forecast...The river is expected to remain near flood stage through tonight before slowly falling. * Impact...At 7.5 feet...Minor flood stage. Overflow and high water table levels will cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
342 WGUS83 KLBF 110126 FLSLBF Flood Statement National Weather Service North Platte NE 826 PM CDT Wed Jul 10 2019 ...The Flood Warning continues for the following rivers in Nebraska... North Platte River at Lewellen affecting Garden and Keith Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely and the road beneath may not be intact. Vehicles caught in rising waters should be abandoned quickly. Do not let children play near the river during high water. && NEC069-101-121326- /O.EXT.KLBF.FL.W.0006.000000T0000Z-190712T1800Z/ /LEWN1.1.ER.190711T1200Z.190711T1200Z.190711T1800Z.UU/ 726 PM MDT Wed Jul 10 2019 The Flood Warning continues for The North Platte River at Lewellen. * until Friday afternoon. * At 6:45 PM Wednesday the stage was 7.4 feet. * Flood stage is 7.5 feet. * Forecast...The river is expected to rise to near flood stage tomorrow morning, then fall below flood stage by midday Friday. * Impact...At 7.5 feet...Minor flood stage. Overflow and high water table levels will cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ CLB
726 WGUS83 KLBF 111010 FLSLBF Flood Statement National Weather Service North Platte NE 510 AM CDT Thu Jul 11 2019 ...The Flood Warning continues for the following rivers in Nebraska... North Platte River at Lewellen affecting Garden and Keith Counties. .Recent rainfall upstream is causing the the North Platte River upstream of Lake McConaughy to rise at Lewellen. This will lead to minor flooding starting this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely and the road beneath may not be intact. Vehicles caught in rising waters should be abandoned quickly. Do not let children play near the river during high water. && NEC069-101-122208- /O.EXT.KLBF.FL.W.0006.000000T0000Z-190713T1200Z/ /LEWN1.1.ER.190711T1800Z.190711T1800Z.190712T1200Z.UU/ 410 AM MDT Thu Jul 11 2019 The Flood Warning continues for The North Platte River at Lewellen. * until Saturday morning. * At 3:45 AM Thursday the stage was 7.3 feet. * Flood stage is 7.5 feet. * Forecast...The river is expected to rise to near flood stage this afternoon. * Impact...At 7.5 feet...Minor flood stage. Overflow and high water table levels will cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
074 WGUS83 KLBF 120303 FLSLBF Flood Statement National Weather Service North Platte NE 1003 PM CDT Thu Jul 11 2019 ...The Flood Warning is cancelled for the following rivers in Nebraska... North Platte River at Lewellen affecting Garden and Keith Counties. .The North Platte River at Lewellen has fallen below flood stage and will continue to fall into the weekend. The threat for minor flooding has ended. && NEC069-101-120333- /O.CAN.KLBF.FL.W.0006.000000T0000Z-190713T1200Z/ /LEWN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 903 PM MDT Thu Jul 11 2019 The Flood Warning is cancelled for The North Platte River at Lewellen. * At 8:45 PM Thursday the stage was 7.3 feet. * Flood stage is 7.5 feet. * Forecast...The river crested below flood stage at 7.4 feet. The river will continue to slowly fall into the weekend. * Impact...At 7.5 feet...Minor flood stage. Overflow and high water table levels will cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ CLB
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at Jul 8, 5:42 PM MDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 8, 5:42 PM MDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service North Platte NE 642 PM CDT Mon Jul 8 2019 .SHORT TERM...(This evening through Tuesday night) Issued at 118 PM CDT Mon Jul 8 2019 MCV is tracking northeast across southwest and south central Nebraska this afternoon. Lift enhanced by the MCV is helping to regenerate thunderstorm development across southwest Nebraska. In addition to the MCV, large scale ascent is overspreading the area as an upper trough approaches from the west. Storms should continue to develop near the MCV late this afternoon and evening, with additional thunderstorms forming across the western High Plains as the upper trough approaches. PWATS are quite high, ranging from 1.3 to 1.5 inches across the region. Heavy rainfall can be expected with the thunderstorm activity this evening. There is a lesser threat for severe storms with weak shear and mid-level lapse rates around 6.5 C/km likely limiting the potential. The main severe threat would be from strong outflow winds. The area most prone to see heavy rainfall will be across portions of southwest Nebraska, where storms will be most persistent due to the remnant MCV. The upper trough tracks eastward across the Central and Northern Plains Tuesday. This will result in a surface low developing across North Dakota. A cold front will develop southwest from the low and track into northwest Nebraska during the late afternoon hours. Isolated thunderstorm development is possible along the front. CAPE looks less than previous days but overall shear is stronger. Appears that even though coverage will be isolated, shear supports the potential for a supercell, and 12Z HRRR supports this scenario and tracks a strong cell across Sheridan into Cherry county. Otherwise expect a warm up ahead of the front...with highs nearing 90 across portions of southwest Nebraska. Mid to upper 80s can be expected elsewhere. .LONG TERM...(Wednesday through Monday) Issued at 118 PM CDT Mon Jul 8 2019 Warmer and drier weather is expected by the middle and end of the work week. The GEFS and ECMWF build upper level ridging into the four corners region and much of the Central and Southern Plains. This will spread a warm layer aloft across the region which will limit rain chances. The upper ridge will flatten just a bit Friday night into the weekend, which will allow for a couple of weak disturbances to migrate eastward across the area on the northern periphery of the ridge. Isolated to scattered thunderstorm chances will return as a result. Above normal temperatures are expected with highs climbing into the lower 90s Thursday into the weekend. Climate Prediction Center is forecasting above normal temperatures and below normal precipitation for both the 6 to 10 and 8 to 14 day outlook - a first for this Summer. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 637 PM CDT Mon Jul 8 2019 Scattered thunderstorms this evening into the overnight across western, southwest and north central Nebraska. Thunderstorms should move out of the forecast area after 2am continuing into central and eastern Nebraska. Skies should clear tomorrow morning with VFR conditions. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Taylor LONG TERM...Taylor AVIATION...Gomez
Hazardous weather outlook, Jul 8, 2:41 PM MDT, 6 hours 7 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 341 PM CDT Mon Jul 8 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 341 PM CDT Mon Jul 8 2019 /241 PM MDT Mon Jul 8 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Thunderstorms are expected to become fairly widespread across western and north central Nebraska this evening. A few storms could become severe producing damaging wind, very heavy rainfall, and large hail to the size of quarters. Local flash flooding is possible in areas that receive heavy rainfall. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A few severe thunderstorms are possible late Tuesday afternoon. The area of concern is across northern Nebraska and the Sandhills. The hazards are large hail and damaging wind. .SPOTTER INFORMATION STATEMENT... Spotter activation will most likely not be needed tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Taylor
In the hours before
Special weather statement, Jul 8, 8:00 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service North Platte NE
900 PM CDT Mon Jul 8 2019
NEZ071-090230-
Frontier NE-
900 PM CDT Mon Jul 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRONTIER COUNTY UNTIL 930
PM CDT...
At 858 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Medicine Creek Reservoir State Recreation Area, or
22 miles southeast of Curtis, moving northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Eustis, Medicine Creek Reservoir State Recreation Area and Orafino.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.
LAT...LON 4052 10039 4070 10012 4070 10001 4067 9998
4044 9998 4044 10009 4036 10010 4035 10015
4035 10021
TIME...MOT...LOC 0158Z 236DEG 42KT 4050 10013
GomezSpecial weather statement, Jul 8, 8:11 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
911 PM CDT Mon Jul 8 2019
NEZ005-024>026-036>038-057-059-094-090300-
Eastern Cherry NE-Hooker NE-Custer NE-McPherson NE-Western Cherry NE-
Thomas NE-Blaine NE-Lincoln NE-Keith NE-Logan NE-
911 PM CDT Mon Jul 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHEASTERN KEITH...EASTERN HOOKER...NORTHWESTERN LINCOLN...LOGAN...
EASTERN MCPHERSON...NORTHWESTERN CUSTER...SOUTHWESTERN BLAINE AND
THOMAS COUNTIES UNTIL 1000 PM CDT/900 PM MDT/...
At 911 PM CDT/811 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 19 miles northeast of
Whitman to 11 miles north of Tryon to near Sarben. Movement was east
at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
North Platte, Mullen, Stapleton, Thedford, Tryon, Sutherland,
Hershey, Paxton, Seneca, Gandy, Brownlee, Sarben, Ringgold,
Sutherland Reservoir State Recreation Area, North Platte Airport,
Highway 83 crossing The Dismal River, O'Fallons, Marsh Flat, Shanklin
Bluff and Tarboz Lake.
This includes the following highways...
Highway 2 between mile markers 175 and 223.
Highway 92 between mile markers 196 and 236.
Highway 97 between mile markers 1 and 91.
Interstate 80 in Nebraska between mile markers 146 and 184.
Highway 83 between mile markers 77 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern and west central Nebraska.
LAT...LON 4243 10069 4177 10023 4104 10066 4106 10139
4172 10101 4232 10143
TIME...MOT...LOC 0211Z 265DEG 31KT 4227 10130 4173 10093 4114 10127
GomezSpecial weather statement, Jul 8, 8:19 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
919 PM CDT Mon Jul 8 2019
NEZ058-069-070-090245-
Chase NE-Hayes NE-Perkins NE-
919 PM CDT Mon Jul 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS...EASTERN
CHASE AND WEST CENTRAL HAYES COUNTIES UNTIL 945 PM CDT/845 PM MDT/...
At 919 PM CDT/819 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Enders Reservoir State Recreation Area, or near
Imperial, moving northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Imperial, Wauneta, Enders, Enders Reservoir State Recreation Area,
Champion, Center Dam Campground, Wanamaker State Wildfire Management
Area, Area A Campground and Church Grove Campground.
This includes Highway 61 between mile markers 25 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Nebraska.
LAT...LON 4051 10178 4072 10137 4046 10116 4035 10155
4035 10166
TIME...MOT...LOC 0219Z 245DEG 24KT 4047 10159
GomezLocal storm report, Jul 8, 8:43 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT MON JUL 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD 2 SE MAYWOOD 40.64N 100.60W
07/08/2019 FRONTIER NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS WATER OVER HIGHWAY 23 AT MILE
MARKER 87.
&&
CBUTTLERLocal storm report, Jul 8, 8:45 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM CDT MON JUL 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD 1 W EUSTIS 40.66N 100.05W
07/08/2019 FRONTIER NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS WATER OVER HIGHWAY 23 JUST WEST
OF EUSTIS.
&&
CBUTTLERSpecial weather statement, Jul 8, 8:45 PM MDT, 3 minutes before
Special Weather Statement National Weather Service North Platte NE 945 PM CDT Mon Jul 8 2019 NEZ058-059-069>071-090315- Chase NE-Frontier NE-Hayes NE-Perkins NE-Lincoln NE- 945 PM CDT Mon Jul 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FRONTIER... SOUTHEASTERN PERKINS...EAST CENTRAL CHASE...SOUTHWESTERN LINCOLN AND HAYES COUNTIES UNTIL 1015 PM CDT/915 PM MDT/... At 945 PM CDT/845 PM MDT/, Doppler radar was tracking a strong thunderstorm 11 miles north of Wauneta, or 16 miles west of Hayes Center, moving northeast at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hayes Center, Marengo and Hayes Center State Wildlife Management Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for southwestern Nebraska. LAT...LON 4043 10136 4064 10147 4087 10104 4052 10073 TIME...MOT...LOC 0245Z 247DEG 34KT 4057 10133 Gomez
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 6:19 PM MDT | Special Weather Statement | LBF | Deuel, Garden | 41 min |
| Jul 8, 6:35 PM MDT | Special Weather Statement | LBF | Sheridan | 25 min |
| Jul 8, 6:55 PM MDT | Special Weather Statement | LBF | Arthur, Grant, Keith | 35 min |
| Jul 8, 7:05 PM MDT | Flash Flood Warning | LBF | Frontier, Lincoln | 9 hr |
| Jul 8, 7:15 PM MDT | Special Weather Statement | LBF | Sheridan | 30 min |
| Jul 8, 7:30 PM MDT | Special Weather Statement | LBF | Hooker, Lincoln, McPherson | 45 min |
| Jul 8, 7:35 PM MDT | Special Weather Statement | LBF | Chase | 25 min |
| Jul 8, 8:00 PM MDT | Special Weather Statement | LBF | Frontier | 30 min |
| Jul 8, 8:11 PM MDT | Special Weather Statement | LBF | Hooker, Lincoln, Logan, Thomas | 49 min |
| Jul 8, 8:19 PM MDT | Special Weather Statement | LBF | Chase | 26 min |
| Jul 8, 8:45 PM MDT | Special Weather Statement | LBF | Hayes | 30 min |
| Jul 8, 8:56 PM MDT | Special Weather Statement | LBF | Blaine, Logan | 34 min |
| Jul 8, 8:58 PM MDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Jul 8, 9:25 PM MDT | Special Weather Statement | LBF | Blaine, Brown, Custer | 50 min |
| Jul 8, 10:15 PM MDT | Flash Flood Warning | LBF | Frontier | 6 hr |
| Jul 8, 10:56 PM MDT | Areal Flood Warning | LBF | Custer | 5 hr |
| Jul 9, 4:00 AM MDT | Areal Flood Warning | LBF | Frontier, Lincoln | 6 hr |
| Jul 9, 3:24 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 51 min |
| Jul 9, 4:14 PM MDT | Special Weather Statement | LBF | Sheridan | 46 min |
| Jul 9, 5:29 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 46 min |
Nearby
River Flood Warnings in Nebraska, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.